# SDR MALA975951

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING CRW, ON GEAR RETRACTION, RIGHT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED.  AIRCRAFT PROCEEDED TO DTW AS AN ALTERNATE.  MAINTENANCE PERFORMED OPS CHECK, COULD NOT DUPLICATE.  CLEANED AND LUBED UPLOCK ACTUATOR AND ROLLER.  ALL CHECKS GOOD.
